Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

PSEUDO-DEDEKIND DOMAINS AND DIVISORIAL IDEALS IN R[X]T

Title
PSEUDO-DEDEKIND DOMAINS AND DIVISORIAL IDEALS IN R[X]T
Authors
ANDERSON DDKANG BG
POSTECH Authors
KANG BG
Date Issued
May-1989
Publisher
ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
URI
http://oasis.postech.ac.kr/handle/2014.oak/28035
ISSN
0021-8693
Article Type
Article
Citation
JOURNAL OF ALGEBRA, vol. 122, no. 2, page. 323 - 336, 1989-05
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 KANG, BYUNG GYUN
Dept of Mathematics
Read more

Views & Downloads

Browse